Extending the Condorcet Jury Theorem to a general dependent jury
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 39 (2012)
Issue (Month): 1 (June)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/economics/economic+theory/journal/355|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Daniel Berend & Jacob Paroush, 1998. "When is Condorcet's Jury Theorem valid?," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 15(4), pages 481-488.
- Daniel Berend & Luba Sapir, 2007. "Monotonicity in Condorcet’s Jury Theorem with dependent voters," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 28(3), pages 507-528, April.
- Duggan, John & Martinelli, Cesar, 2001.
"A Bayesian Model of Voting in Juries,"
Games and Economic Behavior,
Elsevier, vol. 37(2), pages 259-294, November.
- John Duggan & Cesar Martinelli, 1998. "A Bayesian Model of Voting in Juries," Wallis Working Papers WP14, University of Rochester - Wallis Institute of Political Economy.
- John Duggan & Cesar Martinelli, 1999. "A Bayesian Model of Voting in Juries," Working Papers 9904, Centro de Investigacion Economica, ITAM.
- Nitzan, Shmuel & Paroush, Jacob, 1982. "Optimal Decision Rules in Uncertain Dichotomous Choice Situations," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 23(2), pages 289-97, June.
- Ruth Ben-Yashar & Jacob Paroush, 2000. "A nonasymptotic Condorcet jury theorem," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 17(2), pages 189-199.
- Berg, Sven, 1993. "Condorcet's jury theorem revisited," European Journal of Political Economy, Elsevier, vol. 9(3), pages 437-446, August.
- Wit, Jorgen, 1998. "Rational Choice and the Condorcet Jury Theorem," Games and Economic Behavior, Elsevier, vol. 22(2), pages 364-376, February.
When requesting a correction, please mention this item's handle: RePEc:spr:sochwe:v:39:y:2012:i:1:p:91-125. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.